# SDR ASAA2022062339038

- Difficulty date: June 23, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A85407
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH MOP SILL HAS CORR BETWEEN STA 986 AND STA 967+3. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS REMOVED & REPLACED MOPSILL IAW B737-800 SRM 51-40-02-0G-0 W = 1 O = .080 R = .068 L = 6 D = .012.
